# SDR DALA2025041702979

- Difficulty date: April 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 89,330 hours, 40,967 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 DISC: ADDITIONAL INSPECTIONS ARE REQUIRED PER ER/A 619049-14, REV. A. C/A: COMPLETE SECTION II OF ER/A 619049-14, REV. A. ASSOCIATED ER/A 00-619049 ADDED FOR AC 3235. (LP: 0908232)
